Sign inSubmit
ArticleMetrics
Research Article · Open access · Published 9 October 2014

LOCAL FRACTIONAL VARIATIONAL ITERATION METHOD FOR SOLVING VOLTERRA INTEGRO-DIFFERENTIAL EQUATIONS WITHIN LOCAL FRACTIONAL OPERATORS

Ammar Ali Neamah1

Journal of Mathematics and Statistics, Volume 10, Issue 3, pp. 401–407 · doi.org/10.3844/jmssp.2014.401.407

6,511 accesses4,373 downloads6 citations (Crossref)Metrics
Cite Check for updates

Abstract

The paper uses the Local fractional variational Iteration Method for solving the second kind Volterra integro-differential equations within the local fractional integral operators. The analytical solutions within the non-differential terms are discussed. Some illustrative examples will be discussed. The obtained results show the simplicity and efficiency of the present technique with application to the problems for the integral equations.

Licence and reuse

Open access. This article is licensed under a Creative Commons Attribution 3.0 Licence (CC BY 3.0), as printed on the article, which permits use, sharing, adaptation, distribution and reproduction in any medium or format, as long as you give appropriate credit to the original authors and the source. No permission is needed.

How to reuse this article

Responses (0)

Have a comment on this research? Sign in to respond. Responses are moderated and published with your name and affiliation; the authors are invited to reply. How we use your dataWrite a response

About this article

Cite this article

Neamah, A. A. (2014). LOCAL FRACTIONAL VARIATIONAL ITERATION METHOD FOR SOLVING VOLTERRA INTEGRO-DIFFERENTIAL EQUATIONS WITHIN LOCAL FRACTIONAL OPERATORS. Journal of Mathematics and Statistics, 10(3), 401–407. https://doi.org/10.3844/jmssp.2014.401.407

Licence
CC BY 3.0
Issue
Volume 10, Issue 3
Policies
Editorial independenceUse of generative AIData availabilityAppeals and complaints
Version
Version of record
LOCAL FRACTIONAL VARIATIONAL ITERATION METHOD FOR SOLVING VOLTERRA INTEGRO-DIFFERENTIAL EQUATIONS WITHIN LOCAL FRACTIONAL OPERATORSJournal of Mathematics and Statistics · Volume 10, Issue 3 · pp. 401–407 · CC BY 3.0Download